Top Posters
Since Sunday
35
29
20
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 28
Rep: 0 0
2 months ago
An adult male patient with a long-standing dysrhythmia has been taking oral propranolol for the last several months, resulting in acceptable symptom control. What is a priority teaching point for the nurse to communicate to this patient?
A)The need to measure his radial pulse for 1 minute prior to each dose of propranolol
B)The importance of not stopping the medication abruptly
C)The need to avoid taking over-the-counter antacids
D)The need to limit his intake of high-potassium foods
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 12 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 142
2 months ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
Patients need to realize that they should not stop taking propranolol abruptly because this action can cause the dysrhythmia to worsen. There is no need to restrict potassium intake, to avoid antacids, or to measure his radial pulse prior to each dose of propranolol.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  162 People Browsing
Your Opinion
Which 'study break' activity do you find most distracting?
Votes: 154

Related Images
 1170
 103
 84

▶️ Video: Allergic Rhinitis

For a complete list of videos, visit our video library